# SDR ASAA2021070235207

- Difficulty date: June 30, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 22,218 hours, 7,134 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 02263940
- Condition: Faulted
- Location: Cockpit
- Part time: 67,272 hours, 25,869 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A DISCONNECTED TWO TIME, 30 MINUTES APART. SMOOTH AIR, IN TRIM, RE-ENGAGED OK. SWITCHED TO AUTOPILOT B FOR REMAINDER OF TRIP WITH NO ISSUES. GROUNDED - YES. OPENED & TAGGED 9 C/B, REMOVED & REPLACED MCP, REMOVED TAGS & RESET 9 C/B, PERFORMED LRU REPLACEMENT TEST 22-11-34/501, LAND VERIFY TEST 22-11-00/201, ALL REQUIRED TEST PASSED, MEL 22-1F & MEL 22-99B CLEARED, PLACARD REMOVED, SEAMC FELIX NOTIFIED.
